Kitchen sink and all! - BaldTruthTalk.com
+ Reply to Thread
Page 1 of 2 1 2 LastLast
Results 1 to 10 of 14
  1. #1
    Junior Member
    Join Date
    Nov 2012
    Posts
    16

    Default Kitchen sink and all!

    Hi everyone - I wrote two other posts " 26 and who knows " and " 26 and on propecia " however I am now desperate.

    So, I am on .125mg of propecia every other day unfortunately anything more than that gives me massive side effects however some is better than none! That being said, I am taking rogaine, vitamins including a high vitamin c, and ready to throw the kitchen sink as either its a now or never thing.

    I am looking to participate In a clinical study abou PRP with fibrin matrix, do you guys think I am wrong to throw the kitchen sink at this and start lasercomb too? I have a massive head with an oblong face... Ridiculous .. And I can't be bald although I'm easily moving into 2A.

    I attached a photo with my hair parted down the middle however this is with high light! Without the high light it looks normal. So sad I feel like I'm never happy :/

    Thoughts?
    Attached Thumbnails Attached Thumbnails Click image for larger version

Name:	image.jpg

Size:	92.2 KB
ID:	18620  

  2. #2
    Junior Member
    Join Date
    Dec 2012
    Posts
    17

    Default

    I have that same line down the back off my head but it's worse.... And I'm only 21.

    This shit sucks

  3. #3
    Senior Member
    Join Date
    Feb 2011
    Posts
    876

    Default

    I've heard about this study before, and I called up that doctor's office, interested to see what it was all about. You're from the northeastern part of the U.S., correct? Anything that has a chance to regrow hair without leaving permanent head scarring, I am very interested in.

  4. #4
    Senior Member
    Join Date
    Sep 2011
    Location
    Ohio
    Posts
    3,125

    Default

    Quote Originally Posted by Sstano View Post
    So, I am on .125mg of propecia every other day unfortunately anything more than that gives me massive side effects...
    Really?



    Quote Originally Posted by Sstano View Post
    So sad I feel like I'm never happy...
    Feeling happy is a choice - but it is a choice that only you can make.

    If your hair looks normal in normal light, then you look fine. Also, you won't know how well Rogaine is working for you until you have been using it for at least 12 to 18 months.

  5. #5
    Senior Member
    Join Date
    Sep 2010
    Posts
    777

    Default

    With the pic you posted there doesn't appear to be anyhting out of the ordinary to me ...IMO

    You parted your hair down the middle which " maybe " YOU thin k you're losing hair but imo it's the same look as if someone parted their hair at the side

    And don't waste your money on a laser comb

  6. #6
    Junior Member
    Join Date
    Nov 2012
    Posts
    16

    Default

    Tracy - correct. I get really bad insomnia and mood swings from it plus really bad hot flashes in my sleep if I take more . Tries it several times before .. Every little bit helps right!?

    Depressed - correct I am from NY. It's the PRP with fibrin matrix clinical study I'm just worried about doing something that affects my hair negatively!

    Dave - ill post a pic of my back and front too to show with temples.. It's becoming 2A

  7. #7
    Senior Member
    Join Date
    Sep 2011
    Location
    Ohio
    Posts
    3,125

    Default

    Quote Originally Posted by Sstano View Post
    Tracy - correct.
    Then stop using it.

  8. #8
    Senior Member mpb47's Avatar
    Join Date
    Apr 2012
    Posts
    670

    Default

    Quote Originally Posted by Sstano View Post
    Tracy - correct. I get really bad insomnia and mood swings from it plus really bad hot flashes in my sleep if I take more . Tries it several times before .. Every little bit helps right!?

    Depressed - correct I am from NY. It's the PRP with fibrin matrix clinical study I'm just worried about doing something that affects my hair negatively!

    Dave - ill post a pic of my back and front too to show with temples.. It's becoming 2A
    Try reducing your frequency of dosing rather than completely stopping. One of the hair docs on another site wrote an article saying that some patiently only use it 1 or 2x a week because of sides.

    Been there done that..if I take too much I don't feel good, but If I stop, I slowly bald even with minox. Note when you cut your frequency/dose it takes a good while to see the effects

  9. #9
    Senior Member
    Join Date
    Sep 2011
    Location
    Ohio
    Posts
    3,125

    Default

    Quote Originally Posted by mpb47 View Post
    Try reducing your frequency of dosing rather than completely stopping.
    You may not have noticed that he takes only .125mg every other day. I question if whether a dose that low is doing him any good at all. I tend to doubt that it is doing him any good so it might be best for him to stop taking it completely until he is older.

  10. #10
    Junior Member
    Join Date
    Nov 2012
    Posts
    16

    Default

    Tracy - I think any little bit helps regardless of research.. Essentially some is better than none! That being said, I do not have side effects and will gradually increase over time.

    Thoughts on PRP with Fibrin Matrix? I am going to take part in a clinical study - what do u think? It focuses on hairline and temples

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Help please!
Yesterday 09:32 PM
by FUEHT
Last Post By FUEHT
Yesterday 09:32 PM
FUE with Dr Lupanzula 26/10/21 - 2645 Grafts
11-23-2021 09:50 AM
by bms0lsc
Last Post By bms0lsc
12-06-2021 09:32 AM